MAUDE Adverse Event Report: Institut Straumann AG BLT ?4.1mm RC, SLA? 18mm, TiZr, Loxim; Endosseous Dental Implant

Institut Straumann AG BLT ?4.1mm RC, SLA? 18mm, TiZr, Loxim; Endosseous Dental Implant
Catalog Number 021.5518
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 27.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with fair oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
BLT ?4.1mm RC, SLA? 18mm, TiZr, Loxim
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50238055
Report Number0001222315-2026-002435
Device Sequence Number10273931
Product Code DZE
UDI-Device Identifier07630031729897
UDI-Public07630031729897
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/13/2026
Report Date (Section F) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2025
Device Catalogue Number021.5518
Device Lot NumberCPT53
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/13/2026
Device Age58 MO
Event Location Other
Date Report to Manufacturer07/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale